# SDR QR9R20220819001

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723929772
- Aircraft time: 2,619 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Part serial: NA
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE PILOT HEADREST WAS FOUND TO BE CRACKED. REMOVED AND REPLACED HEADREST ASSY IAW CMM 25-10-17.
